# SDR DALA2024022602664

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 71,132 hours, 27,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5105068) BIRD STRIKE ON THE NOSE DURING APPROACH. C/W FWD BULKHEAD REPAIR PER ERA 615926-14 REV ORIGINAL ON NRC 6.
